Behavior of solutions for a degenerate parabolic equation with logistic reaction

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)355-368
JournalFREE BOUNDARY PROBLEMS : Theory and Applications
Volume13
Publication statusPublished - 2000 Mar 1

Cite this

@article{1fb393b3d4a24d95b6a3c05a2858eda6,
title = "Behavior of solutions for a degenerate parabolic equation with logistic reaction",
author = "Shingo Takeuchi",
year = "2000",
month = "3",
day = "1",
language = "English",
volume = "13",
pages = "355--368",
journal = "FREE BOUNDARY PROBLEMS : Theory and Applications",

}

TY - JOUR

T1 - Behavior of solutions for a degenerate parabolic equation with logistic reaction

AU - Takeuchi, Shingo

PY - 2000/3/1

Y1 - 2000/3/1

M3 - Article

VL - 13

SP - 355

EP - 368

JO - FREE BOUNDARY PROBLEMS : Theory and Applications

JF - FREE BOUNDARY PROBLEMS : Theory and Applications

ER -